Per citar aquest document: http://ddd.uab.cat/record/145338
Web of Science: 1 cites,
On the integrability of a three-dimensional cored galactic Hamiltonian
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Valls, Clàudia (Universidade Técnica de Lisboa. Departamento de Matemática)

Data: 2015
Resum: We characterize when the three–dimensional cored galactic Hamiltonian system with Hamiltonian H =1/2(p2x + p2y +p2z/q)+s1 + x2 + y2 +z2/q, is completely meromorphically integrable when q ∈ [√ 0. 6, 1]. The key point for this characterization is to transform the non–polynomial cored Hamiltonian System into a polynomial one.
Drets: Tots els drets reservats.
Llengua: Anglès
Document: article ; recerca ; preprint
Matèria: Meromorphic first integrals ; Three-dimensional cored galactic Hamiltonian
Publicat a: Applied Mathematics Letters. An International Journal of Rapid Publication, Vol. 41 (2015) , p. 23-27, ISSN 0893-9659

DOI: 10.1016/j.aml.2014.10.016


7 p, 259.7 KB

El registre apareix a les col·leccions:
Documents de recerca > Documents dels grups de recerca de la UAB > Centres i grups de recerca (producció científica) > Ciències > GSD (Grup de sistemes dinàmics)
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2016-01-12, darrera modificació el 2017-01-16



   Favorit i Compartir